# SDR 8HBR202500721072

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N7155W
- Make and model: Robsin R22BETA
- Aircraft serial: 2759
- Aircraft time: 15,118 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A15578
- Part serial: 248746
- Condition: Brinelled
- Location: Zone 200
- Part time: 514 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF MAIN ROTOR BLADE SPINDLE ASSEMBLIES FOUND SPINDLE BEARINGS OF 1 OF THE 2 BLADES TO BE BRINELLED, THE OPPOSITE BLADE HAD NO INDICATION OF BRINELLING. SPINDLE BEARINGS AND SPACERS WERE PREVIOUSLY REPLACED 676.3 HRS AGO WITH NEW BEARINGS AND NEW SERIALIZED SPACERS. BLADE SN: 7186, SPINDLE SN: 2742, 676.3 TIS FOR BOTH, SPACER SET SN: 0346, BEARING SET SN: 248746
